# SDR DXTA2021082447620

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 4,425 hours, 2,921 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99146763
- Part serial: 0516
- Condition: Defective
- Location: Nlg
- Part time: 4,425 hours, 2,921 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR: AFTER RETRACTING LANDING GEAR WE GOT A GEAR DISAGREEMENT N CAS MESSAGE AND THE NOSE GEAR GEAR DISPLAY WAS YELLOW WITH HORIZONTAL LINES. WE RAN CHECKLIST, PUT GEAR DOWN AND GOT 3 GREEN LIGHTS, SO WE RETURNED FOR LANDING.    REVIEWED FLIGHT ON ARES AND FOUND THAT THERE WAS INDICATION THAT NOSE  GEAR DID START TO RETRACT BUT NO INDICATION OF THE GEAR BEING UP AND  LOCKED ON PCB NF206, PCB NC106 OR GSD 2. SPOKE WITH TEAM 680 AND  RECOMMENDED CHANGING NOSE GEAR ACTUATOR. REMOVED NOSE GEAR ACTUATOR P/N:9914676-3 S/N:0516 PER MM  32-30-05. INSTALLED RENTAL ACTUATOR P/N 9914676-3 S/N 0344 WITH ALL NEW ATTACHING  HARDWARE IAW 680A MM 32-30-05. ACCOMPLISHED NOSE LANDING GEAR CASTER  ADJUSTMENT, LANDING GEAR CLEARANCE CHECK, AND LANDING GEAR OPERATIONAL  CHECK. ALL CHECK GOOD.
